Alert archive / Nevada / Red Flag Warnings in 2020
Red Flag Warning 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at May 28, 2020, 1:05 PM PDT for Esmeralda County, Lincoln County, Nye County, Nevada; Inyo County, Tulare County, California; Mohave County, Arizona. It took effect at May 30, 2020, 11:00 AM PDT. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 28, 2020, 1:05 PM PDT (20:05 UTC)
- In effect from
- May 30, 2020, 11:00 AM PDT
- Expired
- May 30, 2020, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, Inyo County, CA, Tulare County, CA, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 202 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 2:27 PM PDT | NON-TSTM WND GST 61 | 38 Wsw Blue Eagle Ranch, NV | MESONET STATION PANN2 PANCAKE RAWS. |
| May 30, 5:37 PM PDT | NON-TSTM WND GST 62 | 33 Sw Pinto Summit, NV | MESONET STATION SEVN2 SEVEN MILE RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3621 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
239 WWUS85 KVEF 282005 RFWVEF URGENT - FIRE WEATHER MESSAGE...RESENT National Weather Service Las Vegas NV 105 PM PDT Thu May 28 2020 AZZ102-NVZ460>462-291200- /O.UPG.KVEF.FW.A.0003.200530T1800Z-200531T0300Z/ /O.NEW.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 105 PM PDT Thu May 28 2020 /105 PM MST Thu May 28 2020/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, AND 102... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM PDT /11 AM MST/ to 8 PM PDT /8 PM MST/ Saturday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada... Fire weather zones 460, 461, and 462. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
7 follow-up statements
761 WWUS85 KVEF 291035 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 335 AM PDT Fri May 29 2020 CAZ226-291845- /O.EXA.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Owens Valley/Southern Inyo Forest- 335 AM PDT Fri May 29 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, AND 102... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Saturday. * AFFECTED AREA...In California...Fire weather zone 226. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-NVZ460>462-291845- /O.CON.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 335 AM PDT Fri May 29 2020 /335 AM MST Fri May 29 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, AND 102... * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada...Fire weather zones 460, 461, and 462. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
016 WWUS85 KVEF 291038 CCA RFWVEF URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Las Vegas NV 338 AM PDT Fri May 29 2020 CAZ226-291845- /O.COR.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Owens Valley/Southern Inyo Forest- 338 AM PDT Fri May 29 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SATURDAY FOR STRONG WINDS AND LOW RH FOR CALIFORNIA FIRE WEATHER ZONE 226... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 8 PM PDT Saturday. * AFFECTED AREA...In California...Fire weather zone 226. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-NVZ460>462-291845- /O.CON.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 338 AM PDT Fri May 29 2020 /338 AM MST Fri May 29 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, AND 102... * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada...Fire weather zones 460, 461, and 462. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
669 WWUS85 KVEF 291831 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1131 AM PDT Fri May 29 2020 AZZ102-CAZ226-NVZ460>462-300300- /O.CON.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 1131 AM PDT Fri May 29 2020 /1131 AM MST Fri May 29 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, 102, and 226... * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada...Fire weather zones 460, 461, and 462. In California...Fire weather zone 226. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. Winds in zone 226 are expected to be westerly 35 to 45 mph with gusts over 50 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
021 WWUS85 KVEF 300243 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 743 PM PDT Fri May 29 2020 AZZ102-CAZ226-NVZ460>462-301800- /O.CON.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 743 PM PDT Fri May 29 2020 /743 PM MST Fri May 29 2020/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, 102, AND 226... * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada...Fire weather zones 460, 461, and 462. In California... Fire weather zone 226. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. Winds in zone 226 are expected to be westerly 35 to 45 mph with gusts over 50 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
991 WWUS85 KVEF 301739 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1039 AM PDT Sat May 30 2020 AZZ102-CAZ226-NVZ460>462-310145- /O.CON.KVEF.FW.W.0006.200530T1800Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 1039 AM PDT Sat May 30 2020 /1039 AM MST Sat May 30 2020/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 461, 462, 102, AND 226... * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada...Fire weather zones 460, 461, and 462. In California... Fire weather zone 226. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. Winds in zone 226 are expected to be westerly 35 to 45 mph with gusts over 50 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
796 WWUS85 KVEF 301933 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1233 PM PDT Sat May 30 2020 NVZ461-310345- /O.NEW.KVEF.FW.W.0007.200531T1800Z-200601T0300Z/ /O.CON.KVEF.FW.W.0006.000000T0000Z-200531T0300Z/ Lincoln County/Ely Dispatch- 1233 PM PDT Sat May 30 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 461. ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 461... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect for the remainder of the afternoon through 8 pm today and again from 11 AM to 8 PM PDT Sunday. * AFFECTED AREA...FIRE WEATHER ZONE 461. * TIMING...Critical conditions will continue through this evening. Critical conditions will return late Sunday morning through Sunday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph today. Southwest winds 20 to 25 mph with gusts to 40 mph expected Sunday afternoon. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-CAZ226-NVZ460-462-310300- /O.CON.KVEF.FW.W.0006.000000T0000Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 1233 PM PDT Sat May 30 2020 /1233 PM MST Sat May 30 2020/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 462, 102, AND 226... * AFFECTED AREA...In Arizona...Fire weather zone 102. In Nevada...Fire weather zones 460 and 462. In California... Fire weather zone 226. * TIMING...Late Saturday morning into Saturday evening. * WIND...South to southwest winds 25 to 35 mph gusting 35 to 45 mph. Winds in zone 226 are expected to be westerly 35 to 45 mph with gusts over 50 mph. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
372 WWUS85 KVEF 310302 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 802 PM PDT Sat May 30 2020 NVZ461-010000- /O.EXP.KVEF.FW.W.0006.000000T0000Z-200531T0300Z/ /O.CON.KVEF.FW.W.0007.200531T1800Z-200601T0300Z/ Lincoln County/Ely Dispatch- 802 PM PDT Sat May 30 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 461. The National Weather Service in Las Vegas has issued a Red Flag Warning, which reamins in effect from 11 AM to 8 PM PDT Sunday. * AFFECTED AREA...FIRE WEATHER ZONE 461. * TIMING...Critical conditions will return late Sunday morning through Sunday evening. * WIND...Southwest winds 20 to 25 mph with gusts to 40 mph expected Sunday afternoon. * HUMIDITY...5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ102-CAZ226-NVZ460-462-310415- /O.EXP.KVEF.FW.W.0006.000000T0000Z-200531T0300Z/ Northwest Deserts/Northwest Plateau- Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Nye County Deserts/Las Vegas Dispatch- 802 PM PDT Sat May 30 2020 /802 PM MST Sat May 30 2020/ ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 460, 462, 102, AND 226... Winds have begun to subside across much of the Great Basin and should continue to do so over the next several hours. Elevated fire weather concerns remain, but as RH increases and winds decrease, rapid wildfire spread concern will diminish into the overnight hours. Thus, the Red Flag Warning will be allowed to expire. $$ weather.gov/lasvegas
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at May 28, 9:35 AM PDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 28, 9:35 AM PDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 935 AM PDT Thu May 28 2020 .SYNOPSIS...Unseasonably hot weather will continue across the region through Friday with high temperatures expected to be near record levels. Gusty south winds will develop Friday with potentially strong winds in some areas on Saturday as low pressure passes west of the area. Temperatures will moderate over the weekend but remain above normal. && .UPDATE... Another hot day on tap across the region with near record to record heat expected. Current temperatures in the Las Vegas Valley are running about 3-5 degrees above this time yesterday with most other areas seeing temperatures around a degrees or so above yesterday. There will still be enough mid level moisture hanging around for some afternoon cumulus to develop. Although instability is rather weak, there could be enough to generate a storm or two over the Sierra Crest or across northern Lincoln County. Although, those are expected to remain mainly virga since the low levels are rather dry. && .PREV DISCUSSION... 315 AM PDT Thu May 28 2020 .DISCUSSION...through next Wednesday. High pressure solidly in control over the Desert Southwest today with temperatures expected to be near or exceed record levels. A high temperature of 108 is forecast for Las Vegas today however 109 is not out of the question which would tie the current record. Otherwise, expect mostly sunny skies today with some afternoon cumulus building over the mountains. There is a slight chance of a shower or thunderstorm developing over the Sierra mid afternoon through early evening otherwise the remainder of the area will be dry. Near record heat will continue into Friday but highs should be a touch cooler as the high pressure center shifts over eastern Arizona and western New Mexico. A low pressure system which has been spinning out over the eastern Pacific for much of the week will approach the central California coast on Friday which will bring an increase in wind to our area. It isn't clear at the moment whether winds will exceed advisory criteria on Friday however the areas with the highest potential are in parts of Inyo, Esmeralda and central Nye counties and possibly in parts of the western Mojave Desert and Morongo Basin. There is enough uncertainty in the guidance related to the spread of possible wind speeds that confidence is low. The low is forecast to move into central California Friday night and lift north into the PacNW and northern Great Basin by late Saturday. On its way by Saturday, winds will be strongest across southcentral Nevada where a Fire Weather Watch is already in effect. Maximum wind speeds look sub-advisory in most areas at the moment but winds could be stronger in parts of central Nye and Lincoln which could warrant an advisory. We should see a fairly large drop off in temperatures over the weekend although highs will remain above normal. Based on past trends and current data, the Excessive Heat Warning will not be extended into the weekend. Sunday will see gusty winds continuing in some areas but they will not be as strong as Saturday. Uncertainty continues with the forecast for next week as a trough of low pressure forms off the California coast. The positioning of the trough will determine whether temperatures stay well above normal or return to more seasonal levels. ENS forecasts would suggest a return to more seasonal temperatures is more likely. Afternoons will likely remain on the breezy side with a possible return of showers and thunderstorms to at least the northwestern portion of the forecast area. && .CLIMATE...Here are the record high temperatures for primary climate locations today through Friday. Location Yesterday Today May 29 Las Vegas 107/No Record 109/2003 108/1984 Kingman 102/No Record 104/2003 102/2003 Bishop 101/New Record 102/2003 99/2003 Needles 112/No Record 115/1968 118/1910 Barstow-Daggett 109/New Record 111/2003 110/1984 Death Valley NP 118/New Record 121/2003 118/2002 && .FIRE WEATHER...Anomalous hot conditions through Friday will intensify drying of fuels across much of the area. Increasing southerly winds will raise fire weather concerns beginning Friday with the highest concern expected on Saturday. A Fire Weather Watch is in effect for parts of the area on Saturday as strong winds with gusts over 35 mph are expected to develop across parts of Esmeralda, central Nye, Lincoln, and Mohave counties. Critical fire conditions will be possible as strong winds couple with low humidity and dry fuels. && .AVIATION...For McCarran...The wind will be light and variable this morning. An east-southeast wind of 10-15 kts will develop this afternoon before shifting more southerly late in the day. High based cumulus above 12 kft developing once again over the higher terrain this afternoon. Clear skies tonight with typical drainage wind overnight. For the rest of southern Nevada, northwest Arizona and southeast California...High pressure will produce generally light winds less than 10 knots across most of the region this morning. South- southeast wind 5-15 kts with gusts up to 20 kts develops this afternoon and continues into the evening before weakening. High based cumulus will develop once again over the higher terrain with an isolated thunderstorm possible near the southern Sierra crest. Clear skies tonight with typical drainage wind overnight. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Salmen AVIATION...Pierce For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
Nearby
Red Flag Warnings in Nevada, 2020Red Flag Warnings in California, 2020Red Flag Warnings in Arizona, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.